(orphenadrine citrate, aspirin and caffeine) Tablets 25 mg/385 mg/30 mg) and
Orphengesic Forte Tablets
(orphenadrine citrate, aspirin and caffeine) Tablets 50 mg/770 mg/60 mg
Each Orphengesic Tablet, for oral administration contains Orphenadrine Citrate 25mg, Aspirin 385mg and Caffeine 30 mg. Each OrphengesicForte Tablet, fororaladministration contains OrphenadrineCitrate 50 mg, Aspirin 770 mg and Caffeine 60 mg.
In addition, each tablet contains the following inactive ingredients: anhydrous lactose, colloidal silicon dioxide, D&C yellow #10, FD&C blue #1, povi-done, pregelatinized starch, stearic acid, and zinc stearate.
Orphengesic (Orphenadrine Citrate, Aspirin and Caffeine 25mg/385mg/30 mg) and Orphengesic Forte (Orphen-adrine Citrate, Aspirin and Caffeine 50 mg/770 mg/60 mg)
Tablets are indicated in:
1. Symptomatic relief of mild to moderate pain of acute musculoskeletal disorders.
2. The orphenadrine compon-nent is indicated as an adjunct to rest, physical therapy, and other measures for the relief of discomfort associated with acute painfulmusculoskel-etal conditions.
The mode or action of or-phenadrine has not been clearly identified, but may be related to its analgesic properties. Orphengesic Tablets and Orphengesic Forte Tablets do not directly relax tense skeletal muscles in man.
Side effects of Orphengesic Tablets or Orphengesic Forte Tablets are those seen with aspirin and caffeine or those usually associated with mild anticholinergic agents. These may include tachycardia, palpitation, urinary hesitancy or retention, dry mouth, blurred vision, dilatation of the pupil, increased intraocular tension, weakness, nausea, vomiting, headache, dizziness, constipa-tion, drowsiness, and rarely, urticaria and other derma-toses. Infrequently, an elderly patientmayexperiencesome degree of confusion. Mild central excitation and occasional hallucinations may be ob-served. These mild side effects can usually be eliminated by reduction in dosage. One case of aplastic anemia associated with the use of orphenadrine citrate, aspirin and caffeine has been reported. Nocasual relationship has been established. Rare G.I. hemorrhage due to aspirin content may be associated with the administration of Orphengesic Tablets or Orphengesic Forte Tablets. Some patients may experience transient episodes of lightheadedness, dizziness or syncope.